# SDR AU990450

- Difficulty date: May 19, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Dhav DHC8103
- Engine: Pwa PW121
- System (JASC): 3097 · Ice/Rain Protection System Wiring
- Part: Wire
- Condition: Broken
- Location: Nr 2 Pitot
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(AUS) NR 2 (RT) PITOT HEAT SYSTEM WIRE CHAFED.
